# SDR CALA2025021100337

- Difficulty date: February 7, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737724
- Aircraft serial: 29047
- Aircraft time: 76,178 hours, 31,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 141A83717
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED  PAN ASSY AT DOOR  CUT OUT R1 PER REF SRM 51-40-02-0G-0 AND DWG 141A8370.REF AAR N/R 9935718. WORK ACCOMPLISHED BY V894270.
